Advertisement

Drug Reaction and High Fatality Lung Disease in Systemic Onset Juvenile Idiopathic Arthritis (sJIA)

      Drug reaction with eosinophilia and systemic symptoms (DReSS) may be difficult to recognize in the setting of an inflammatory primary illness such as sJIA. Parenchymal lung disease (LD) is not a known feature of sJIA. We have collected data on 63 children with sJIA and LD. 48/63 entered cases developed an unusual, high-fatality LD in association with interleukin-1 or interleukin-6 inhibition. Extensive rash and eosinophilia often were noted prior to the LD diagnosis. Drug hypersensitivity merits consideration.
      To read this article in full you will need to make a payment

      Subscribe:

      Subscribe to Journal of Allergy and Clinical Immunology
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect